# SDR USAASB97212

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE FOUND THE RIGHT OVERWING EXIT LIGHT INOP AT FLOOR LEVEL.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT M193 OVERWING BATTERY ASSEMBLY.  OPS CHECK GOOD.  (M)
